Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 4, NWS Milwaukee, WI

July 15, 2010Columbia County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jul 15, 2010, 1:00 AM CDT for Columbia County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2010, 1:00 AM CDT (06:00 UTC)
Expired
Jul 15, 2010, 4:00 AM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 86 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WGUS53 KMKX 150600
FFWMKX
WIC021-150900-
/O.NEW.KMKX.FF.W.0004.100715T0600Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 AM CDT THU JUL 15 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 400 AM CDT

* AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  RADAR INDICATES 2 TO 3 INCHES HAS FALLEN OVER THIS AREA 
  WITH AN ADDITIONAL 1 TO 2 INCHES STILL POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PORTAGE...CAMBRIA...I90/94 WI RIVER BRIDGE...PARDEEVILLE...POYNETTE
  AND RIO.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
FRENCH CREEK...NEENAH CREEK...BELLE FOUNTAIN CREEK...FOX RIVER...BIG
SLOUGH...SPRING CREEK...SAND SPRING CREEK...NORTH BRANCH DUCK
CREEK...WISCONSIN RIVER...SWAN LAKE STATE WILDLIFE AREA...CRAWFISH
RIVER...BARABOO RIVER...PARK LAKE BASIN...LIL' WISCONSIN-BARABOO
BASIN...PETER HELLAND STATE WILDLIFE AREA...WYONA LAKE...ROCKY RUN...
DEVIL'S LAKE STATE PARK...JENNINGS CREEK...PARADISE MARSH...NORTH
BRANCH CRAWFISH RIVER...LAKE WISCONSIN...HINKSON CREEK...ROWAN
CREEK...ROWAN CREEK FISHERY AREA...ROWAN CREEK TRIBUTARIES AND YAHARA
RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4364 8912 4363 8911 4338 8908 4335 8951
      4364 8954

$$

FRANKS
1 follow-up statement
419 
WGUS73 KMKX 150805
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT THU JUL 15 2010

WIC021-150900-
/O.CON.KMKX.FF.W.0004.000000T0000Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-
305 AM CDT THU JUL 15 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL COLUMBIA COUNTY...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SERIES OF SHOWERS AND THUNDERSTORMS MOVING EAST THROUGH 
COLUMBIA COUNTY. SOME OF THE STORMS WERE PRODUCING MODERATE TO HEAVY 
RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORTAGE...
PARDEEVILLE AND CAMBRIA

IT APPEARS THAT THE RAINS WILL END BY AROUND 4 AM...AND THE WARNING 
WILL BE ALLOWED TO EXPIRE AT THAT TIME.

DOPPLER RADAR INDICATED THAT 3 TO 4 INCHES OF RAIN HAVE FALLEN IN 
PARTS OF COLUMBIA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.

&&

LAT...LON 4364 8912 4363 8911 4338 8908 4335 8951
      4364 8954

$$

KAPELA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:49 PM CDT, 9 hours 11 minutes earlier.

Area forecast discussion, Jul 14, 3:49 PM CDT, 9 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT WED JUL 14 2010

.SHORT TERM...MDT RISK CONTINUES FOR TNT WITH SVR TSTORMS AND
HEAVY RAINFALL MAINLY THIS EVENING. NEW SVR SQUALL LINE FORMING
JUST EAST OF MINNEAPOLIS. THIS IS A REGION 4000 J/KG OF MLCAPE
WITH LITTLE CIN AND STRONG WIND SHEAR ESPECIALLY IN THE LOW
LEVELS. MAIN UPPER DYNAMICS WILL MOVE FROM MN INTO CANADA TNT WITH
A SLOW MOVING COLD FRONT TO MOVE ACROSS SRN WI ON THU.

DESPITE DYNAMICS AND BEST WARM ADVECTION LIFTING NWD...SEVERAL
MESO MODELS BUILD SQUALL LINE TO THE SW AND MOVE IT SEWD THROUGH
SRN WI THIS EVENING. SINCE MODE OF CONVECTION WILL BE A
LINE...DAMAGING WINDS WILL BE THE MOST WIDESPREAD THREAT...HOWEVER
STRONG LOW LEVEL WIND SHEAR IN THE WRN CWA MAY BE SUFFICIENT FOR
MESO VORTICES TO DEVELOP ALONG THE LEADING EDGE OF THE LINE AND
PRODUCE TORNADOES. SQUALL LINE WILL MOVE TO THE RIGHT OF THE MEAN
WIND...FOLLOWING CORFIDI VECTORS AND BETTER CAPE. GIVEN THIS AND
WITH ONLY MODEST WINDS IN THE MID LEVELS...THE OVERALL SPEED COULD
BE LOWER THAN YOUR TYPICAL SQUALL LINE. HAVE THUS MENTIONED HEAVY
RAIN WITH A FLASH FLOOD THREAT. WILL HOLD OFF ON A FLASH FLOOD
WATCH GIVEN RECENT DRY WEATHER...ABUNDANT VEGETATION...AND FLASH
FLOOD GUIDANCE AROUND 3 INCHES.

A CHANCE OF TSTORMS WILL CONTINUE ON THU WITH BEST CHANCES IN SE
WI WHERE FROPA WILL NOT OCCUR UNTIL MID AFTERNOON. OTHERWISE HIGH
PRESSURE WILL SETTLE FROM NE TO OHIO FOR THU NT THROUGH FRI NT
WITH HIGH PRESSURE OVER WI ON SAT. A DRIER BUT CONTINUED VERY WARM
AIRMASS WILL PREVAIL FRI AND SAT.

.LONG TERM...WARM SUMMER TEMPS TO CONTINUE THROUGH THE EXTENDED. A
WARM FRONT WILL RETURN TO THE REGION SAT NT WITH FROPA ON SUN.
WEAK HIGH PRESSURE TO PREVAIL MON INTO TUE WHILE ANOTHER WARM
FRONT RETURNS FOR TUE NT AND WED.

&&

.AVIATION...SEVERE THUNDERSTORMS EXPECTED THIS EVENING INTO EARLY
MORNING THURSDAY ACROSS SOUTHERN WISCONSIN. MAIN CONCERNS ARE
TIMING OF THE STORMS. CURRENT MESOSCALE MODELS ARE SUGGESTING
THAT STORMS WILL ORGANIZE INTO A LINE...MOVING NW TO SE THROUGH
THE FORECAST AREA FROM ABOUT 00Z TO 05Z. AS CONVECTIVE DEVELOPMENT
IS TRICKY TO FORECAST...THE TIMING OF THESE STORMS ARE NOT SET IN
STONE. TAFS WILL LIKELY NEED TO BE AMENDED FOR TIMING AS THE
STORMS DEVELOP TO THE WEST.

IF A SQUALL LINE DOES DEVELOP...COULD SEE SEVERE WINDS WITHIN
STORMS AS WELL AS HAIL. EXPECT CONTINUED VFR CONDITIONS OUTSIDE
OF PRECIP. WITHIN SHOWERS AND STORMS...MVFR SEEMS LIKELY...WITH
IFR AND LIFR POSSIBLE IN THE HEAVIEST STORMS. CHANCE FOR STORMS
WILL CONTINUE LATER IN THE NIGHT AND INTO THURSDAY MORNING AS
FRONTAL BOUNDARY LINGERS IN THE AREA. QUIETER CONDITIONS SHOULD
RETURN DURING THE AFTERNOON THURSDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ062-067>069.

LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...07
Hazardous weather outlook, Jul 14, 7:15 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT WED JUL 14 2010

WIZ046-047-051-052-056>060-062>072-152115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
715 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS EVENING AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
FOR AREAS ALONG AND NORTH OF A LINE FROM SHEBOYGAN TO MINERAL
POINT...AND A SLIGHT RISK ACROSS THE REST OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN
EFFECT UNTIL 1 AM FOR ALL OF SOUTHERN WISCONSIN.

IN ADDITION...GIVEN THE SURGE OF MOISTURE INTO SOUTHERN
WISCONSIN...THE THUNDERSTORMS THIS EVENING WILL YIELD HIGH RAINFALL
RATES. LOCAL FLASH FLOOD GUIDANCE SUGGESTS IT WILL TAKE 2 TO 4
INCHES OF RAIN IN RURAL AREAS IN A 3 HOUR WINDOW FOR FLASH
FLOODING TO OCCUR. IN URBAN AREAS...IT ONLY TAKES A QUICK 1 TO 2
INCHES TO CAUSE FLOODING PROBLEMS. GIVEN THE HIGH PRECIPITABLE
WATER AND EXPECTED SPEED OF THE THUNDERSTORMS...THERE WILL BE A
FLASH FLOODING THREAT FOR NEARLY ALL OF SOUTHERN WISCONSIN AS A
COMPLEX OF THUNDERSTORMS MOVES THROUGH THE AREA THIS EVENING.

AN AIR QUALITY WATCH ISSUED BY THE WISCONSIN DEPARTMENT OF NATURAL
RESOURCES IS IN EFFECT UNTIL 11 PM FOR A PORTION OF SOUTHEAST
WISCONSIN...DUE TO THE POSSIBLE ELEVATED LEVELS OF OZONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH THURSDAY MORNING AND
INTO THE AFTERNOON...THE BEST CHANCE ACROSS THE SOUTHEAST AS A
WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS
AGAIN SATURDAY NIGHT AND SUNDAY...WITH A SLIGHT CHANCE FOR STORMS
RETURNING TUESDAY AFTERNOON IN THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

LMZ643>646-152115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
715 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING INTO TONIGHT...WITH A SLIGHT
RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO
WATCH IS IN EFFECT UNTIL 1 AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS CONTINUES THURSDAY MORNING AND INTO THE
AFTERNOON AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE
OF THUNDERSTORMS AGAIN SUNDAY AND A SLIGHT CHANCE OF
THUNDERSTORMS TUESDAY NIGHT.

DDV

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 15, 12:03 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1203 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     NON-TSTM WND GST 1 NE BEAVER DAM         43.47N 88.82W
07/14/2010  E60 MPH          DODGE              WI   TRAINED SPOTTER

&&

SEARS
Local storm report, Jul 15, 12:05 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND GST     1 NE BEAVER DAM         43.47N 88.82W
07/14/2010  E60.00 MPH       DODGE              WI   TRAINED SPOTTER

&&

FRANKS
Special weather statement, Jul 15, 12:38 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1238 AM CDT THU JUL 15 2010

WIZ046-047-056-057-150630-
COLUMBIA-GREEN LAKE-MARQUETTE-SAUK-
1238 AM CDT THU JUL 15 2010

...STRONG THUNDERSTORM MOVING INTO PORTAGE...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF PORTAGE...MOVING EAST AT 40
MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PORTAGE AND I90/94 WI RIVER BRIDGE BY 1245 AM CDT...
  PARDEEVILLE AND RIO BY 100 AM CDT...
  CAMBRIA BY 110 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

FRANKS
Local storm report, Jul 15, 12:48 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLOOD            BARABOO                 43.47N 89.74W
07/15/2010                   SAUK               WI   LAW ENFORCEMENT

            REPORTS OF WATER COVERING LOW SPOTS ON ROADS IN RIVER
            VALLEYS ACROSS NORTHERN PART OF COUNTY. NOTHING
            SERIOUS...NORMAL FOR THAT AREA WITH MODERATE TO HEAVY
            RAINS.

&&

RKAPELA
Local storm report, Jul 15, 12:56 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1256 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     HEAVY RAIN       BARABOO                 43.47N 89.74W
07/15/2010  E2.50 INCH       SAUK               WI   TRAINED SPOTTER

            STREET FLOODING ALONG HWY 33...RAINFALL ESTIMATED FROM
            RADAR

&&

SEARS
Local storm report, Jul 15, 12:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 AM CDT THU JUL 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     PORTAGE                 43.55N 89.47W
07/15/2010                   COLUMBIA           WI   TRAINED SPOTTER

            TREES DOWN 6 MILES ENE OF PORTAGE...4 MILES WEST OF
            PORTAGE...5 MILES WEST OF PORTAGE

&&

SEARS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:21 PM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette, Sheboygan2 hr
Jul 14, 7:23 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk37 min
Jul 14, 7:25 PM CDTSevere Thunderstorm WarningMKXFond du Lac80 min
Jul 14, 7:45 PM CDTAreal Flood AdvisoryMKXColumbia, Dodge, Ozaukee, Sauk, Washington117 min
Jul 14, 7:58 PM CDTSpecial Marine WarningMKX92 min
Jul 14, 8:00 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake45 min
Jul 14, 9:00 PM CDTAreal Flood AdvisoryMKXDane, Jefferson, Milwaukee, Waukesha44 min
Jul 14, 9:10 PM CDTSpecial Marine WarningMKX80 min
Jul 14, 9:29 PM CDTSpecial Marine WarningMKX61 min
Jul 14, 10:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk61 min
Jul 14, 11:03 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake, Marquette, Sauk3 hr
Jul 14, 11:25 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane50 min
Jul 14, 11:39 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Green Lake51 min
Jul 14, 11:45 PM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Jul 14, 11:47 PM CDTAreal Flood AdvisoryMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington3 hr
Jul 14, 11:53 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk52 min
Jul 15, 12:11 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington64 min
Jul 15, 12:14 AM CDTSpecial Marine WarningMKX91 min
Jul 15, 12:23 AM CDTSevere Thunderstorm WarningMKXJefferson, Milwaukee, Waukesha52 min
Jul 15, 12:36 AM CDTAreal Flood AdvisoryMKXJefferson, Milwaukee, Waukesha3 hr
Jul 15, 1:28 AM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 15, 1:31 AM CDTFlash Flood WarningMKXMilwaukee, Waukesha3 hr
Jul 15, 1:43 AM CDTRiver Flood WarningMKXMilwaukee5 hr
Jul 15, 1:57 AM CDTRiver Flood WatchMKXSauk6 hr
Jul 15, 2:01 AM CDTRiver Flood WarningMKXWaukesha66 hr
Jul 15, 4:02 AM CDTFlash Flood WarningMKXColumbia57 min
Jul 15, 4:51 AM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Jul 15, 7:11 AM CDTRiver Flood WarningMKXSauk10 days
Jul 15, 7:44 AM CDTRiver Flood WarningMKXSauk7 days
Jul 15, 9:34 AM CDTRiver Flood WarningMKXColumbia25 hr
Jul 15, 12:08 PM CDTSpecial Marine WarningMKX67 min
Jul 15, 12:12 PM CDTSevere Thunderstorm WarningMKXKenosha18 min

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.